U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

What is the treatment for loratadine overdose?

1 doctor answer1 doctor weighed in
Dr. William Walsh
Addiction Medicine 19 years experience
Supportive care: Gastric lavage with activated charcoal is useful and safe only for intubated patients, as charcoal aspiration is a risk. There are no antidotes, and dialysis is ineffective, so we simply support systems if they fail. Ie a breathing machine, drugs for cardiac arythmias, etc.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 33-year-old member asked:

What is the treatment for Claritin (loratadine) overdose?

1 doctor answer3 doctors weighed in
Dr. Andrew Murphy
Allergy and Immunology 31 years experience
Depends: Any overdose by any medication needs to be evaluated immediately. The treatment will depend upoin what is ingested, how much is injested and how it was injested.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 39-year-old member asked:
I accidentally overdosed on loratadine. What can I do?
2 doctor answers5 doctors weighed in
A 44-year-old member asked:
What amount loratadine is an overdose?
1 doctor answer3 doctors weighed in
A 43-year-old member asked:
Can somebody tell me how much loratadine is an overdose?
1 doctor answer1 doctor weighed in
Last updated Jul 18, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.